A simple axiomatics for differentiation.

Anders Kock

Mathematica Scandinavica (1977)

  • Volume: 40, page 183-193
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Kock, Anders. "A simple axiomatics for differentiation.." Mathematica Scandinavica 40 (1977): 183-193. <http://eudml.org/doc/166526>.

author = {Kock, Anders},
journal = {Mathematica Scandinavica},
pages = {183-193},
title = {A simple axiomatics for differentiation.},
url = {http://eudml.org/doc/166526},
volume = {40},
year = {1977},

AU - Kock, Anders
TI - A simple axiomatics for differentiation.
JO - Mathematica Scandinavica
PY - 1977
VL - 40
SP - 183
EP - 193
UR - http://eudml.org/doc/166526
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.